i read somewhere in this forum that reduced riba after 12 weeks does not have an impact on svr rates.
but i cant no more find this posts/topic.
iam still on 800 mg(copegus) (iam 50 kg)till my hgb is stable, and my doc maybe wants me to keep on this dose.
normally i had 1000 mg.
i was UND week 4+12 and wonder if this 200 mg less will have an effect on my svr chances.
Guy your going to stress yourself to death.... Good luck.
In clinical trials, anemia was managed with RBV dose adjustment only; use of erythropoietin was not allowed in the studies of telaprevir. The SVR rates remained high in patients undergoing RBV dose reductions for anemia in ILLUMINATE and ADVANCE; indeed, SVR rates were 76% for patients who underwent RBV dose reductions and 72% for patients who did not reduce their dose of RBV. Therefore, these data strongly indicate that the management strategy for anemia should be to first reduce RBV. Although erythropoietin was not used in the registration trials, there may also be a role for its use in patients who develop symptomatic anemia during telaprevir-based therapy, primarily to avoid treatment discontinuation or interruption due to anemia.
that was good news to me too, after reading can-do-man's answer cause I'm waiting for my 12 weeks results to hopefully reduce on the Riba (if still UND). I'm on 800 mg now but will hopefully reduce to 600 or something.
Hgb down at 8.5 with transfusions every second week...getting a bit tired of it. But hanging in :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.